# SDR WX0A070862

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414504
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GEAR TAB CREASED AT STA EX 103 TO EX 108.  REMOVED DAMAGED AREA; NO MOISTURE NOTED, FABRICATED REPAIR PARTS AND HOT BONDED IAW MD80 SRM 51-70-2.
